# SDR 2004UALA00982

- Difficulty date: October 27, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 22,680 hours, 3,069 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT (GEAR DOOR) EICAS MESSAGE ILLUMINATED.  CAUSE UNDETERMINED. CMC FAULT ISOLATED PROBLEM TO NOSE GEAR DOOR SENSORS.  SENSORS CHECKED AND CLEANED AND BITE CHECK ACCOMPLISHED.  AT THIS TIME AIRCRAFT HAS ACMULATED 27 ADDITIONAL CYCLES WITH NO FURTHER REPORTS OF PROBLEM.
